Advertisement

On Weighted Coverings and Packings with Diameter One

  • G. D. Cohen
  • I. S. Honkala
  • S. N. Litsyn
Part of the International Centre for Mechanical Sciences book series (CISM, volume 339)

Abstract

We discuss a connection between weighted coverings and packings, study perfect weighted coverings (PWC) with diameter one and determine all the pairs (m0,m1) for which there exists a perfect q-ary linear (m0,m1)-covering.

Résumé

Nous discutons des liens entre recouvrements et pavages pondérés, étudions les recouvrements pondérés parfaits de diamètre 1 et déterminons toutes les paires (m0,m1) pour lesquelles des (m0,m1) recouvrements q-aires parfaits linéaires existent.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Cohen, G.D., S.N. Litsyn and H.F. Mattson, Jr.: Binary perfect weighted coverings, in: Sequences ‘81, Positano, 17–22 June 1991, Springer-Verlag Lecture Notes in Computer Science,to appear.Google Scholar
  2. 2.
    Cohen, G.D., S.N. Litsyn and H.F. Mattson, Jr.: On perfect weighted coverings with small radius, in: First French-Soviet Workshop in Algebraic Coding, Paris, 22–24 July 1991, Springer-Verlag Lecture Notes in Computer Science 573, Berlin–Heidelberg, 1992, 32–41.Google Scholar
  3. 3.
    Etzion, T. and G. Greenberg: Constructions for perfect mixed codes and other covering codes, IEEE Trans. Inform. Theory, to appear.Google Scholar
  4. 4.
    Hämäläinen, H.O., I.S. Honkala, M.K. Kaikkonen and S.N. Litsyn: Bounds for binary multiple coverings, Designs, Codes and Cryptography, to appear.Google Scholar
  5. 5.
    Hämäläinen, H.O., I.S. Honkala and S.N. Litsyn, Bounds for binary codes that are multiple coverings of the farthest-off points, in preparation.Google Scholar
  6. 6.
    Li, D. and W. Chen: New lower bounds for binary covering codes, IEEE Trans. Inform. Theory, submitted.Google Scholar
  7. 7.
    Östergard, P.R.J.: Further results on (k,t)-subnormal covering codes, IEEE Trans. Inform. Theory 38 (1992) 206–210.CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    van Wee, G.J.M., G.D. Cohen and S.N. Litsyn: A note on perfect multiple coverings of Hamming spaces, IEEE Trans. Inform. Theory 37 (1991) 678–682.CrossRefzbMATHGoogle Scholar
  9. 9.
    Zhang, Z., Linear inequalities for covering codes: part I–pair covering inequalities, IEEE Trans. Inform. Theory 37 (1991) 573–582.CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    Zhang, Z. and C. Lo, Linear inequalities for covering codes: part II–triple covering inequalities,“ IEEE Trans. Inform. Theory 38 (1992) 1648–1662.CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Wien 1993

Authors and Affiliations

  • G. D. Cohen
    • 1
  • I. S. Honkala
    • 2
  • S. N. Litsyn
    • 3
  1. 1.Ecole Nationale Supérieure des TélécommunicationsParisFrance
  2. 2.University of TurkuTurkuFinland
  3. 3.Tel Aviv UniversityRamat AvivIsrael

Personalised recommendations